Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Had hysterolaproscopy for endometriosis. Prescribed medicines. Endometrial thickness not increasing. Continue medication?

I had endometriosis and have been hysterolaparoscopy in the month of Sep 12 and was on zoladex in sep, oct and nov 10ths. I was asked to stop zoladex injection in Nov. I did not get my periods till Jan 11th, 2013. First cycle, i was not any medication , i ovulated on 12th day with ET at 7.5mm and i did get my periods on Feb 12th. My Doc suggested me to take Letoval 2.5 from 3rd day till 8th day and today is 10th day, when i went for scanning, my follicles are 14x12 but then ET is only 2.5? why did my ET is not growing? what should i do now? shall i continue with Letoval or is there any alternaltive for letoval? I was also asked to take Duphaston from 18th day? please suggest as i am confused?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
Your ET is quite less.
It could be due to various reasons.
Poor endometrial perfusion is the leading cause.
Tuberculosis and endometrial pathologies should be ruled out.
You can try taking sildanefil or estrogen tablets after consultation with your doctor.
Letoval is not to be continued after the 8th day.
Duphaston is routinely given as luteal phase support.
For your next cycle, you can switchover to another ovulation inducing agent, provided patency of your tubes has been demonstrated.
All the best
Answered: Sun, 9 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor